Posted by tepiaca on May 1, 2006, at 2:06:53
In reply to Re: Benzos users » tepiaca, posted by yxibow on April 30, 2006, at 13:03:52
> The huge somnolence, fighting to stay awake goes away over time fairly quickly. The reaction time, and the somnolence that causes memory impairment may not.
> I don't know driving styles in Mexico (I think that's where you're from ?)
but certainly no different than what we receive every day in Los Angeles, whether you're a "good" or "bad" driver [which is totally subjective, since everyone makes mistakes], the horn has gone Italian style (no offense to residents of Italy where in some places one foot is on the gas and the other is on the horn.)
> But seriously, though, if you are experiencing any erratic driving habits, maybe its time to wait for the Xanax to adjust itself in your body and take public transportation (if its safe enough there) until you know how you feel.
I will consider that yxibow, aybe also wait 2 hours after the dose when I feel less sedated
I know is gonna be worst later.
> Coffee defeats the purpose and makes you want another quarter of Xanax, really.
That is so sad =( . I need to be alert
So lets say a combination of Ritalin and a benzo would not work ?
> > I dont wana change benzo- klonopin doesn´t work
> > nor ativan or valium . Xanax is the one
> Curious -- that sounds like some deep anxiety situations. I assume you have been through other medications (including a few of the benzodiazepines they dont allow here in the US). Have you tried Serax (oxazepam ?)
mmmm, not that one
> Are you taking any other medications -- because only Xanax is metabolized by the liver CYP 3A4, the other two aren't affected.
what other two?
Is something boosting or affecting the level of Xanax in your system ?
I take Nardil 45 mg. It also make me feel more somnolencent afeter every dose
> That, like coffee, will just create a cycle of jitteryness, which feels like anxiety, and more Xanax. I don't mean to be pejorative but that is setting yourself up for problems.
=( =( =( =(
> You are on 3mg of Xanax, which is about 30mg of Valium and 1.5mg of Klonopin, which is only a modest dose of benzodiazepines for panic and other anxiety disorders. The problem is the very short half life of Xanax and how immediately gratifying it feels.
I want to try more, I dont care if I have to take 8 or 10 mg to feel good
> There are other benzodiazepines out there, in the dozen or so depending on what country and the like. Have you been through any other than Xanax, Ativan, Valium, and Klonopin ? As mentioned before Serax (oxazepam) is not really metabolized by anything in the liver. Have you tried clorazepate (Tranxene)? It is less "rewarding" but still more immediate than Xanax.
I tried only one dose and I felt very very depressed so I stopped it inmediately
> But regardless of which you choose it sounds like you are experiencing a lot of anxiety and adding caffeine and cola just increases the temptation to quench it with more Xanax. Its tough to say, but when that happens you just have to bear it, because you will become habituated to larger and larger doses of Xanax if you add caffeine to the mixture of deep anxiety.
Oh no , then please tell me how to be alert . Maybe only small coffe?
> Its probably a little dull to say, but have you considered relaxation therapy as an addition to your medication, whether through pre-made tapes by actual psychiatrists or your own, to set aside half an hour and lie down at home and try to sit through it? It can be as effective as another Xanax.
never heard of that m it doesn´t exist here
> I hope you feel better
> -- Jay
thanks to you for your wise advice !